# SDR HALA2010032400135

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23277
- Aircraft time: 68,558 hours, 31,058 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2H EMERGENCY LIGHTS INOP.  RELAMPED SEAT 2H EMERGENCY LIGHTS, OPS CKD OK.
